Posted by: Confused | 2009-01-08


I decided to have myself sterilized during the birth of my 2nd child. My gynae assured me there would be no side effects. 13 months later I' m still experiencing extreme pain during the 1st and 2nd day of my period. Sometimes I bleed excessively and other months I barely do.

During my check-up my gynae suggested pain pills and assured me I would only have to take them for a few months.

I do not believe in taking medication and hormones for the rest of my life. I' m 31 years old and don' t want a historectomy.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is probably not the sterilisation that is causing your symptoms, but the fact that you are no longer using hormonal contraception. You could try Ponstan for the pain and heavy bleeding. I presume that your periods are regular.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.